Families in Which Disjoint Sets Have Large Union

N. ALON, P. FRANKL

Research output: Contribution to journalArticle

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)9-16
Number of pages8
JournalAnnals of the New York Academy of Sciences
Volume555
Issue number1
DOIs
StatePublished - May 1989
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Neuroscience(all)
  • Biochemistry, Genetics and Molecular Biology(all)
  • History and Philosophy of Science

Cite this